Bayesian nonparametric regression with varying residual density

Dunson, David B., Pati, Debdeep . Annals of the Institute of Statistical Mathematics 2014. 66 (1) :1-31

Locate this article in:

Bibtex

@article{CIS-407219,
  Author = {Dunson, David B. and Pati, Debdeep},
  Title = {Bayesian nonparametric regression with varying residual density},
  Journal = {Annals of the Institute of Statistical Mathematics},
  Volume = {66},
  Number = {1},
  Year = {2014},
  Pages = {1--31},
  Keywords = {}
}

Similar articles